RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 273, Pages 247–256 (Mi tm3279)  

This article is cited in 1 scientific paper (total in 1 paper)

Self-correspondences of K3 surfaces via moduli of sheaves and arithmetic hyperbolic reflection groups

Viacheslav V. Nikulinab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Department of Pure Mathematics, University of Liverpool, Liverpool, UK

Abstract: In a series of our papers with Carlo Madonna (2002–2008), we described self-correspondences of a K3 surface over $\mathbb C$ via moduli of sheaves with primitive isotropic Mukai vectors for the Picard number 1 or 2 of the K3 surfaces. Here we give a natural and functorial answer to the same problem for an arbitrary Picard number. As an application, we characterize, in terms of self-correspondences via moduli of sheaves, K3 surfaces with reflective Picard lattice, that is, when the automorphism group of the lattice is generated by reflections up to finite index. It is known since 1981 that the number of reflective hyperbolic lattices is finite. We also formulate some natural unsolved related problems.

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 273, 229–237

Bibliographic databases:

Document Type: Article
UDC: 512.724+512.817.6
Received in December 2009

Citation: Viacheslav V. Nikulin, “Self-correspondences of K3 surfaces via moduli of sheaves and arithmetic hyperbolic reflection groups”, Modern problems of mathematics, Collected papers. In honor of the 75th anniversary of the Institute, Tr. Mat. Inst. Steklova, 273, MAIK Nauka/Interperiodica, Moscow, 2011, 247–256; Proc. Steklov Inst. Math., 273 (2011), 229–237

Citation in format AMSBIB
\Bibitem{Nik11}
\by Viacheslav~V.~Nikulin
\paper Self-correspondences of K3 surfaces via moduli of sheaves and arithmetic hyperbolic reflection groups
\inbook Modern problems of mathematics
\bookinfo Collected papers. In honor of the 75th anniversary of the Institute
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 273
\pages 247--256
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893549}
\zmath{https://zbmath.org/?q=an:1226.14053}
\elib{http://elibrary.ru/item.asp?id=16456349}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 273
\pages 229--237
\crossref{https://doi.org/10.1134/S0081543811040110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295982500011}


Linking options:
  • http://mi.mathnet.ru/eng/tm3279
  • http://mi.mathnet.ru/eng/tm/v273/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fuchs E., Meiri Ch., Sarnak P., “Hyperbolic Monodromy Groups For the Hypergeometric Equation and Cartan Involutions”, J. Eur. Math. Soc., 16:8 (2014), 1617–1671  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:152
    Full text:2
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019